I would urge you to see your doctor as soon as possible. You may need to get blood tests done to see your clotting factors.
Seek emergency medical attention or call the Poison Help line at 1-800-222-1222.
Overdose symptoms may include excessive bleeding or any bleeding that will not stop.
Since there are no reversing agents for Pradaxa, you should take the day off from any kind of active activity. It would be a good day to stay at home and catch up on personal paperwork. If you experience any kind of extended bleeding while taking it easy you will need to go to the ER. Do NOT take your next regular dose at 9:30 PM. You should be able to continue your regular dosage in the morning at 9:30 AM. You will need to figure out how to track when you take this med as you cannot remove it from the container that it comes in. Maybe mark the calendar each morning and evening or track it on your smartphone. Hope this helps.
- Pradaxa Information for Consumers
- Pradaxa Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pradaxa (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Taking Pradaxa for Afib, also have a brain anuerysm which has coiled, can Pradaxa dissolve the clots
Posted 12 Mar 2011 • 1 answer
Posted 6 May 2011 • 1 answer
Pradaxa - I have been on 150 twice daily for 2 weeks (praxada) and feel decidedly worse than when I?
Posted 19 Oct 2011 • 1 answer
Posted 8 Jul 2012 • 1 answer
Posted 11 Feb 2016 • 0 answers